# SDR WX0A071817

- Difficulty date: January 9, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N893GA
- Make and model: Doug MD 83
- Aircraft serial: 53051
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 601179
- Part serial: 125
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EACH EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  R & R POWER SUPPLY, OPERATIONS CHECKED NORMAL IAW AMM 33-53-00.
